# SDR DALA2024092509417

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CRACK INDICATION FOUND IN HOLE 13 OF THE AFT CARGO DOOR SKIN AT PIANO HINGE FITTING. CORRECTIVE ACTION: REPAIRED PER ER/A 619781-14. (0574138)
